# SDR 95ZZZX4442

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700TS
- Make and model: Piper PA-31-350
- Aircraft serial: 318152157
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: LW10162
- Condition: Failed
- Location: Nr 6 Cyl Exh
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

FLT 9922 - ON AUGUST 10, 1995, FLIGHT 9922 EXPERIENCED A LOSS OF MANIFOLD PRESSURE AND A RAPID RAISE IN CHT ON THE LEFT ENGINE.  THE FLIGHT WAS OUTBOUND FROM COLORADO SPRINGS ABOUT FORTY MILES WHEN POWER WAS LOST.  MAINTENANCE FOUND THE EXHAUST RISER COMING FROM THE NR 6 CYLINDER (PN/LW-10162 TOTAL TIME ON FAILED COMPONENT IS UNKNOWN) HAD ERODED THROUGH CAUSING THE LOSS OF MANIFOLD PRESSURE, THE EXHAUST GASES WERE BLOWING ACROSS THE CHT PROBE WHICH IS ALSO LOCATED ON THE NR 6 CYLINDER CAUSING THE RAPID RISE IN CHT.  THE EXHAUST RISER ASSY FOR NRS 2, 4, 6 CYLINDERS WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
